1887

n South African Journal of Psychiatry - Tardive dyskinesia on clozapine treatment : case report

Volume 15, Issue 1
  • ISSN : 1608-9685
USD

 

Abstract

Antipsychotic-induced tardive dyskinesia is a potentially irremediable and debilitating condition with the onset most commonly associated with the use of first-generation antipsychotics. The development of tardive dyskinesia on clozapine, a second-generation antipsychotic, is uncommon, and the drug is therefore a treatment option for those patients who develop the syndrome following treatment with first-generation agents. I report on the case of a 27-year-old man who developed severe tardive dyskinesia following initiation of clozapine treatment. To the best of my knowledge, this is the first case of tardive dyskinesia associated with clozapine use reported in South Africa.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/m_sajp/15/1/EJC66118
2009-03-01
2016-12-10

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error